Sudafed Non Drowsy Decongestant Tablets

£3.89

  • Non-Drowsy Nose And Sinus Decongestant
  • Active Ingredient: Pseudoephedrine Hydrochloride
  • Clears Catarrh
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Sudafed Decongestant Tablets contains the active ingredient pseudoephedrine hydrochloride which is a decongestant that relieves nasal and sinus congestion.

PLEASE NOTE : Medications That Contain Ephedrine Cannot Be Purchased Or Used At The Same Time As Any Pseudoephedrine Containing Products

In stock

Discreet Packaging

UK Based

Medication

Product Description

Buy Sudafed Non Drowsy Decongestant Tablets Online

My Pharmacy is the best place to Buy Sudafed Non Drowsy Decongestant Tablets Online. To Buy Sudafed Non Drowsy Decongestant Tablets Online UK Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.

Buy Sudafed Non Drowsy Decongestant Tablets UK Next Day Delivery

Through My Pharmacy you can Buy Sudafed Non Drowsy Decongestant Tablets UK next Day Delivery Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Sudafed Decongestant Tablets

Sudafed Decongestant Tablets is a medicine used to provide relief from cold, flu and allergy symptoms such as blocked sinuses, stuffy nose and catarrh. The tablets contain pseudoephedrine hydrochloride, which is a decongestant that relieves sinus and nasal congestion.

You may experience blocked sinuses or a blocked nose when you are suffering from hay fever, sinusitis, colds and other infections. Sudafed Decongestant Tablets won’t cure these particular illnesses, but will help with quality of life. For example, you have sinusitis and are struggling to sleep at night because you can’t breathe through your nose.

Sudafed Decongestant Tablets Tesco

Whilst Sudafed Nasal Decongestant Pe Tablets is available from other commercial stores like Sudafed Decongestant Tablets Boots, Sudafed Decongestant Tablets Asda, Sudafed Decongestant Tablets Tesco, most of those will require you to bring in your prescription before you can order the medicine.

My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase your prescription treatments online without ever having to leave your home, making it much easier for people to get the vital treatments they need safely and promptly.

Unlike Sudafed Decongestant Tablets Tesco, Sudafed Decongestant Tablets Boots, Sudafed Decongestant Tablets Asda, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or treatment. Our team will also be able to advise on any alternative treatments should the one you’re looking for not be available. See our thousands of 5 Star Ratings on Trustpilot from real customers.

As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers such as Sudafed Decongestant Tablets Asda, Sudafed Decongestant Tablets Tesco, Sudafed Decongestant Tablets Boots, My Pharmacy can be as much as 50% cheaper to buy the same products.

Can You Take Paracetamol With Sudafed Decongestant Tablets

A common question we are asked is “Can you take paracetamol with Sudafed decongestant tablets?”

Assuming that taking a painkiller alongside Sudafed Decongestant Tablets 12 is appropriate for you current condition, then yes, it’s completely fine to take paracetamol with Sudafed Decongestant Tablets.

Taking it with other nasal decongestants should be avoided. Other medications such as antihistamines and steroid nasal sprays should be fine.

Any questions related to “Can You Take Paracetamol With Sudafed Decongestant Tablets?” should be forwarded to your doctor or pharmacist. They may be able to provide alternatives to other medications that aren’t allowed to be used with Sudafed.

Sudafed Decongestant Tablets Ingredients

Each tablet of Sudafed Decongestant Tablets contain the same amount of ingredients. All of the Sudafed Decongestant Tablets Ingredients can be found on the back of the packet and patient information leaflet online.

Active Sudafed Decongestant Tablets Ingredients: Each tablet contains Pseudoephedrine hydrochloride 60 mg.

Other Sudafed Blocked Nose Spray Ingredients: Lactose, microcrystalline cellulose, maize starch, silica, magnesium stearate, hypromellose, polyethylene glycol, talc and red iron oxide (E172).

Each of the tablets have a reddish brown film-coated look, available in packets of 12.

Sudafed Decongestant Tablets 12

Sudafed Decongestant Tablets 12 aren’t the only available decongestant treatment available from the Sudafed brand. Sudafed also has nasal sprays and liquids, containing different ingredients.

Some products not from the Sudafed brand may also offer “all-in-1” remedies that contain decongestants, painkillers or antihistamines. These types of medications will more than likely require a prescription, whereas Sudafed Decongestant Tablets 12 can be bought over the counter.

The majority of people can safely use decongestant medication such as Sudafed Decongestant Tablets 12 without any side effects or issues. On the other hand if you are someone who is:

  • Taking other medication
  • Diagnosed with
    • Diabetes
    • High blood pressure
    • Hyperthyroidism
    • An enlarged prostate
    • Liver, kidney heart or circulation problems
    • Glaucoma

Sudafed Decongestant Tablets And Paracetamol

A Sudafed Decongestant Tablets and Paracetamol alternative exists called Sudafed Sinus Pressure & Pain Max Strength that contains both pseudoephedrine and ibuprofen as a secondary painkiller.

Each packet contains twelve tablets to help reduce sinus pressure and headache, whilst also unblocking sinuses of any congestion. Each film coated tablet contains Pseudoephedrine hydrochloride 30mg and Ibuprofen 200mg.

Rather than taking Sudafed Decongestant Tablets and Paracetamol separately, purchase Sudafed Sinus Pressure & Pain max strength for an easier treatment method.

Sudafed Nasal Decongestant Pe Tablets

The active ingredient in Sudafed Nasal Decongestant Pe Tablets contains Pseudoephedrine, a decongestant ingredient.

It performs by acting on alpha receptors found in the walls of blood vessels. These blood vessels are located in the nasal passages and sinuses. Once the Sudafed Nasal Decongestant Pe Tablets have been swallowed it will begin to narrow and contract these blood vessels, reducing the feeling of congestion and reducing mucus production.

Whilst taking Sudafed Nasal Decongestant Pe Tablets you may experience side effects due to the ingredient pseudoephedrine.

If you experience any of the following, stop using the medicine and seek immediate medical help:

  • Sudden onset of fever, reddening of the skin, or many small pustules may occur within the first 2 days of treatment with this medicine.
  • Severe headache, nausea, vomiting, confusion, fits, visual disturbances.
  • Swelling of the face, lips, mouth, tongue or throat which may cause difficulty in swallow or breathing.
  • Allergic reactions including skin rashes such as hives and itching.
  • Hallucinations or paranoid delusions.
  • Inflammation of the colon due to insufficient blood supply. Symptoms may include sudden abdominal pain or rectal bleeding.

Below is a list of Sudafed Nasal Decongestant Pe Tablets Side Effects experienced more, or less when people have taken Sudafed solution.

Very Common

  • Headache

Common

  • Difficulty sleeping, nervousness or dizziness
  • Dry mouth or nausea

Other effects which may occur but it is unknown how often:

  • Vomiting
  • Anxiety, irritability, feeling jittery or feelings of extreme happiness
  • Heart attack/reduced blood flow to the heart which can cause discomfort or pain the chest, neck, back, jaw, shoulders or arms
  • Stroke
  • Pain when passing water
  • High blood pressure
  • Drowsiness
  • Reduced blood flow to the optic nerve

Sudafed Nasal Decongestant Tablets Dosage

  • This medication is for oral use only.
  • Do not take more medication than what the label tells you to.
  • Take with a glass of water.

Recommended Sudafed Nasal Decongestant Tablets Dosage for Adults & Children aged 12 years and over

  • Swallow one tablet every 4-6 hours up to 4 times a day.
  • Leave at least 4 hours between doses.
  • Do not take more than 4 doses in 24 hours.
  • If symptoms persist or worsen talk to a doctor.

Sudafed Non Drowsy Decongestant Tablets Dosage

Sudafed Non Drowsy Decongestant Tablets Dosage should be followed exactly as it says on the patient information leaflet or label.

If your doctor has prescribed you these tablets and has changed the Sudafed Non Drowsy Decongestant Tablets Dosage, follow their instructions instead of the recommended amount. This might be changed if your condition is not as severe/is severe.

How Long Can I Take Sudafed Decongestant Tablets

Another common question we are asked is “How long can I take Sudafed decongestant tablets?”

Decongestants should only be used for a short period of time, no longer than 10 days. This is because of the increased chance of side effects occurring the longer you take them.

For the short term relief of a stuffy or blocked nose, up to 5-7 days should be enough. Any infection or virus causing the stuffy nose will most likely have gotten better in that amount of time.

If you’re unsure about “How long can I take Sudafed decongestant tablets?” because you are experiencing long-term congestion, speak to a doctor. They may be able to recommend a better long-term treatment plan depending on what is causing the congestion.

Pseudoephedrine – NHS Website

Side Effects

Like all medicines, this medicine can cause side effects, although not everybody gets them. The following side effects may happen with this medicine:

Possible side effects of Sudafed Non Drowsy Decongestant Tablets:

Sleep disturbance
Hallucinations
Skin Rashes
Urinary Retention in males